Alert archive / California / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 7, NWS Los Angeles, CA
NWS Los Angeles, CA issued this severe thunderstorm warning at Sep 10, 2011, 11:52 AM PDT for Santa Barbara County, California. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2011, 11:52 AM PDT (18:52 UTC)
- Expired
- Sep 10, 2011, 12:15 PM PDT
- In force
- 23 min
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
County Santa Barbara County, CA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
421 WUUS56 KLOX 101852 SVRLOX CAC083-101915- /O.NEW.KLOX.SV.W.0007.110910T1852Z-110910T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE OXNARD CA 1152 AM PDT SAT SEP 10 2011 THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL SANTA BARBARA COUNTY IN SOUTHWEST CALIFORNIA... * UNTIL 1215 PM PDT * AT 1148 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EAST CENTRAL SANTA BARBARA COUNTY...OR 11 MILES NORTH OF MISSION CANYON...AND MOVING NORTHWEST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 3467 12003 3483 11982 3463 11960 3455 11971 TIME...MOT...LOC 1852Z 113DEG 11KT 3461 11971 $$ HALL
1 follow-up statement
631 WWUS56 KLOX 101858 SVSLOX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 1158 AM PDT SAT SEP 10 2011 CAC083-101915- /O.CON.KLOX.SV.W.0007.000000T0000Z-110910T1915Z/ SANTA BARBARA CA- 1158 AM PDT SAT SEP 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM PDT FOR CENTRAL SANTA BARBARA COUNTY... AT 1153 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL SANTA BARBARA COUNTY...OR 11 MILES NORTH OF MISSION CANYON...MOVING NORTHWEST AT 15 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF ON OR NEAR GIBRALTAR RESERVOIR OR JAMESON LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM! && LAT...LON 3467 12003 3483 11982 3463 11960 3455 11971 TIME...MOT...LOC 1856Z 113DEG 11KT 3461 11972 $$ HALL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 10:50 AM PDT, 1 hour 2 minutes earlier.
Area forecast discussion, Sep 10, 10:50 AM PDT, 1 hour 2 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1050 AM PDT SAT SEP 10 2011 ...UPDATED AVIATION DISCUSSION... .SYNOPSIS... A LOW PRESSURE SYSTEM OVER OUR AREA WILL BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORM TO INLAND AREAS AND A PERSISTENT MARINE LAYER AT THE COAST THROUGH TUESDAY. TEMPERATURES WILL COOL SIGNIFICANTLY SATURDAY...THEN WARM A COUPLE DEGREES ON SUNDAY AND THEN PERSIST THROUGH NEXT WEEK. && .SHORT TERM (TODAY-MON)...ACTIVE START TO THE MORNING AS THE UPPER LOW WE'VE BEEN WAITING FOR HAS DESTABILIZED THE AIR MASS AND ALSO PULLED IN MORE MOISTURE THAN ANTICIPATED, THUS CAUSING MORE WIDESPREAD CONVECTION. STILL VERY MUCH CONCERNED ABOUT THE POTENTIAL FOR FIRE STARTS DUE TO THE FREQUENT LIGHTNING ACTIVITY. THOUGH MOISTURE IS HIGHER, STORMS ARE STILL PRETTY ISOLATED AND WE COULD EASILY SEE STRIKES THAT DON'T CORRESPOND TO WETTING RAIN STORMS. MAY END UP JUST HEADLINING THE FIRE WEATHER ZONES FOR NOW, BUT FIRE AGENCIES MUST REMAIN VIGILANT THROUGH THIS PERIOD OF CONVECTION. PRETTY GOOD CAPE AND LIFTED INDICES TODAY SO THERE WILL BE GOOD VERTICAL MOTION TO SUPPORT HAIL, POSSIBLY CLOSE TO SEVERE LEVELS. MODELS SHOW LITTLE CHANGE THROUGH MONDAY AS THE UPPER LOW REMAINS MOSTLY IN PLACE JUST OFFSHORE. GIVEN WHAT'S HAPPENED TODAY IT SEEMS LIKE THERE WILL BE JUST AS GOOD A CHANCE FOR THIS SAME SORT OF SCENARIO SUNDAY AND MONDAY. THE ONE DIFFERENCE IS THAT THE MODELS DO SHOW DRIER AIR COMING INTO THE SOUTHERN PORTION OF THE FORECAST AREA SUNDAY, HOWEVER THE AIR MASS IS JUST AS UNSTABLE, IF NOT MORE SO. CONSIDERING THAT THE MODELS DIDN'T DO A GREAT JOB OF HANDLING THE MOISTURE FOR THIS MORNING (WHICH ISN'T SURPRISING), I'LL PROBABLY JUST GO WITH A SIMILAR PATTERN FOR BOTH SUNDAY AND MONDAY, MEANING AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS ALL AREAS. ***FROM PREVIOUS DISCUSSION*** MAX TEMPS WILL BE BELOW NORMAL THROUGH THE PERIOD WITH THE UPPER LOW OVERHEAD AND DEEP MARINE LAYER AND MID AND UPPER LEVEL CLOUDS. STILL EVEN CURRENT MAX TEMP FORECAST MAYBE A BIT TOO WARM EXP ALONG THE COAST WHERE SITES MAY BE SWADDLED IN LOW CLOUDS THROUGH THE DAY. .LONG TERM (TUE-FRI)... BOTH THE GFS AND EC OPEN UP AND MOVE OUT THE UPPER LOW MONDAY NIGHT AND TUESDAY AND REPLACE IT WITH NW CYCLONIC FLOW PATTERN. THIS PATTERN WILL CERTAINLY BE LESS EXCITING THAN THIS WEEKENDS. LOOK FOR A NIGHT THROUGH MORNING LOW CLOUDS AND FOG PATTERN COVERING THE COASTS AND MOST OF THE VLYS. MAX TEMPS WILL BE SEVERAL DEGREES BELOW NORMAL EVERYWHERE. && .AVIATION... 10/1830Z 2500 FOOT MARINE LAYER DRIVEN BY A LARGE EDDY IS INTERACTING WITH A HIGHLY CONVECTIVE ENVIRONMENT TO PRODUCE CONTINUED LOW CONFIDENCE IN CURRENT TAFS. COASTAL SITES WILL SEE ONLY PERIODIC CLEARING NEAR STRONGER THUNDERSTORM CELLS...SUCH AS NEAR KSMX...BUT THE MARINE LAYER WILL LIKELY REFORM AS IT IS WIDESPREAD ACROSS THE WATERS AND NEAR-COASTAL AREAS. THE COASTS AND VLYS HAVE A 20 PERCENT CHANCE OF ADDITIONAL TSTMS TODAY AND THE MTNS AND INTERIOR AREAS ARE EXPECTED TO HAVE CONTINUED SCATTERED THUNDERSTORMS THROUGH THE TAF PERIOD. KLAX...LOW CONFIDENCE IN TAF. THERE IS A 20 PERCENT CHANCE OF A TSTM THIS AFTERNOON AND EVENING WHICH WOULD PRODUCE A 30 PERCENT CHANCE OR BETTER OF CLEARING THE MARINE LAYER. THERE IS A 20 PERCENT CHANCE OF IFR CIGS OVERNIGHT. KBUR...FAIR CONFIDENCE IN TAF. A 20 PERCENT CHANCE OF A TSTM THIS AFTERNOON AND EVENING. 30 PERCENT CHANCE OF MARINE LAYER CLOUDS RETURNING +/- 2 HOURS OF TAF TIME. && .LOX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH (SEE LAXFFALOX). SPECIAL WEATHER STATEMENT (SEE LAXSPSLOX). && PUBLIC...WOFFORD/RORKE AVIATION...KAPLAN/SMITH SYNOPSIS...B WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Sep 10, 6:00 AM PDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT SAT SEP 10 2011 CAZ034>041-044>046-051>054-059-087-088-547-548-111300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT SAT SEP 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE COASTS AND VALLEYS TODAY AND THIS EVENING AND THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE INTERIOR. THERE IS THE POSSIBILITY OF FLASH FLOODING TODAY ACROSS THE INTERIOR. * FLASH FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER THE INTERIOR EACH AFTERNOON AND EVENING ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
In the hours before
Special weather statement, Sep 10, 6:57 AM PDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 657 AM PDT SAT SEP 10 2011 CAZ036-039-052-101430- SANTA BARBARA COUNTY MOUNTAINS CA-SANTA BARBARA COUNTY SOUTH COAST CA-SANTA YNEZ VALLEY CA- 657 AM PDT SAT SEP 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA BARBARA COUNTY UNTIL 730 AM PDT... AT 652 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF MISSION CANYON...MOVING NORTHWEST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. MINOR FLOODING OF CREEKS AND STREAMS MAY OCCUR WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RECREATION AREAS ALONG HIGHWAY 154 IN SANTA BARBARA SUCH AS CHUMASH PAINTED CAVE AND PARADISE CAMPGROUND IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3455 12000 3471 11986 3455 11973 3448 11977 TIME...MOT...LOC 1354Z 126DEG 3KT 3453 11981 HALL
Local storm report, Sep 10, 8:55 AM PDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
855 AM PDT SAT SEP 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 AM HAIL 4 ENE LONG BEACH 33.81N 118.10W
09/10/2011 M0.88 INCH LOS ANGELES CA TRAINED SPOTTER
HEAVY RAINFALL OCCURRED ALSO JUST PRIOR TO HAIL ALONG
FREQUENT LIGHTNING.
&&
HALLSpecial weather statement, Sep 10, 9:29 AM PDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
929 AM PDT SAT SEP 10 2011
CAZ037-038-051-052-101715-
CUYAMA VALLEY CA-SAN LUIS OBISPO COUNTY INTERIOR VALLEYS CA-SAN LUIS
OBISPO COUNTY MOUNTAINS CA-SANTA BARBARA COUNTY MOUNTAINS CA-
929 AM PDT SAT SEP 10 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN LUIS OBISPO AND
NORTHEASTERN SANTA BARBARA COUNTIES UNTIL 1015 AM PDT...
AT 924 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES EAST OF CUYAMA...MOVING NORTHWEST AT 20
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
CUYAMA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3500 11946 3490 11946 3482 11957 3510 11997
3527 11976 3527 11975
TIME...MOT...LOC 1626Z 135DEG 17KT 3495 11957
HALLSpecial weather statement, Sep 10, 10:06 AM PDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 1006 AM PDT SAT SEP 10 2011 CAZ053-054-059-101745- ANTELOPE VALLEY CA-LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE CA-VENTURA COUNTY MOUNTAINS CA- 1006 AM PDT SAT SEP 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VENTURA AND NORTHWESTERN LOS ANGELES COUNTIES UNTIL 1045 AM PDT... AT 1004 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST OF SANTA CLARITA TO 12 MILES SOUTHEAST OF LOCKWOOD VALLEY...AND MOVING NORTHWEST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... CASTAIC LAKE... PYRAMID LAKE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3465 11856 3458 11898 3465 11915 3474 11865 TIME...MOT...LOC 1706Z 129DEG 8KT 3466 11865 3461 11896 HALL
Special weather statement, Sep 10, 10:58 AM PDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 1058 AM PDT SAT SEP 10 2011 CAZ053-101845- VENTURA COUNTY MOUNTAINS CA- 1058 AM PDT SAT SEP 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VENTURA COUNTY UNTIL 1145 AM PDT... AT 1056 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF LOCKWOOD VALLEY...MOVING NORTHWEST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... LOCKWOOD VALLEY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3471 11928 3478 11909 3461 11901 3455 11911 TIME...MOT...LOC 1757Z 155DEG 4KT 3462 11908 HALL
Special weather statement, Sep 10, 11:21 AM PDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 1121 AM PDT SAT SEP 10 2011 CAZ045-046-054-547-101845- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE CA-LOS ANGELES COUNTY SAN FERNANDO VALLEY CA-SANTA MONICA MOUNTAINS RECREATIONAL AREA CA-VENTURA COUNTY COASTAL VALLEYS CA- 1121 AM PDT SAT SEP 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VENTURA AND WESTERN LOS ANGELES COUNTIES UNTIL 1145 AM PDT... AT 1118 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WOODLAND HILLS...OR 15 MILES SOUTHWEST OF LAKE VIEW TERRACE...MOVING NORTHWEST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WOODLAND HILLS... CHATSWORTH... AGOURA HILLS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3419 11892 3436 11862 3417 11843 3409 11854 TIME...MOT...LOC 1820Z 120DEG 20KT 3415 11857 HALL
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 3:37 AM PDT | Special Weather Statement | LOX | San Luis Obispo | 53 min |
| Sep 10, 3:49 AM PDT | Flood Watch | LOX | Santa Barbara | 36 hr |
| Sep 10, 6:57 AM PDT | Special Weather Statement | LOX | Santa Barbara | 33 min |
| Sep 10, 7:25 AM PDT | Special Marine Warning | LOX | 50 min | |
| Sep 10, 8:13 AM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 47 min |
| Sep 10, 8:16 AM PDT | Special Marine Warning | LOX | 29 min | |
| Sep 10, 9:29 AM PDT | Special Weather Statement | LOX | 46 min | |
| Sep 10, 10:06 AM PDT | Special Weather Statement | LOX | Ventura | 39 min |
| Sep 10, 10:08 AM PDT | Special Marine Warning | LOX | 22 min | |
| Sep 10, 10:58 AM PDT | Special Weather Statement | LOX | Ventura | 47 min |
| Sep 10, 11:21 AM PDT | Special Weather Statement | LOX | Los Angeles | 24 min |
| Sep 10, 11:45 AM PDT | Special Marine Warning | LOX | 30 min | |
| Sep 10, 12:10 PM PDT | Special Weather Statement | LOX | Los Angeles | 35 min |
| Sep 10, 12:15 PM PDT | Special Weather Statement | LOX | Ventura | 30 min |
| Sep 10, 12:20 PM PDT | Severe Thunderstorm Warning | LOX | Santa Barbara | 25 min |
| Sep 10, 12:45 PM PDT | Special Weather Statement | LOX | Ventura | 30 min |
| Sep 10, 12:49 PM PDT | Special Weather Statement | LOX | Ventura | 26 min |
| Sep 10, 1:45 PM PDT | Special Weather Statement | LOX | Los Angeles | 30 min |
| Sep 10, 2:16 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 29 min |
| Sep 10, 2:51 PM PDT | Flash Flood Warning | LOX | Los Angeles | 24 min |
| Sep 10, 2:51 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 39 min |
| Sep 10, 3:17 PM PDT | Flash Flood Warning | LOX | Los Angeles | 3 hr |
| Sep 10, 3:30 PM PDT | Flash Flood Warning | LOX | Los Angeles | 3 hr |
| Sep 10, 3:35 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 25 min |
| Sep 10, 4:16 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 29 min |
| Sep 10, 4:41 PM PDT | Severe Thunderstorm Warning | LOX | Los Angeles | 64 min |
Nearby
Severe Thunderstorm Warnings in California, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.